I started on this medication 2 weeks ago and my chin and cheek have broke out in huge swelling like boils, my lips are dry but I knew that would happen. I'm just wondering If the big boil like spots are also side affect?
Here are known side effects most closely matching your symptoms: swelling of the eyelids, face, lips, hands, lower legs, or feet; skin rash, skin infection or painful cold sores or blisters on lips, eyes or nose, pinpoint spots on skin, oily skin, flare of cystic acne. Since this is on your face, if you're still badly swollen today, I'd call the Dr's. office and ask to come in. This isn't what this prescription is for and there are others to try.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2010 • 1 answer
Posted 20 Sep 2011 • 1 answer
Posted 25 Apr 2012 • 1 answer
Isotretinoin - I'm about to start this? I've had acne an scars on face from spots from 15 I'm now 31
Posted 19 Dec 2014 • 1 answer
Posted 17 Apr 2017 • 0 answers